Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Solutions of differential equations by evaluations of functions


Author: E. Baylis Shanks
Journal: Math. Comp. 20 (1966), 21-38
MSC: Primary 65.50
DOI: https://doi.org/10.1090/S0025-5718-1966-0187406-1
MathSciNet review: 0187406
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Huťa, "Une amélioration de la méthode de Runge-Kutta-Nyström pour la résolution numérique des équations différentielles du premier ordre," Acta Fac. Nat. Univ. Comenian. Math., v. 1, 1956, pp. 201-224. (Slovak and Russian summaries) MR 20 #3635.
  • [2] A. Huťa, "Contribution à la formule de sixième ordre dans la méthode de RungeKutta-Nyström," Acta Fac. Nat. Univ. Comenian. Math., v. 2, 1957, pp. 21-24. (Slovak and Russian summaries) MR 20 #3636.
  • [3] W. Kutta, Z. Math. Phys., v. 46, 1901, pp. 435-453.
  • [4] E. J. Nyström, "Über die numerische Integration von Differentialgleichungen," Acta Soc. Sci. Fenn., v. 50, 1925, No. 13, pp. 1-55.
  • [5] C. Runge, Math. Ann., v. 46, 1895, pp. 167-178.
  • [6] Rudolf Zurmühl, Runge-Kutta-Verfahren Zur numerischen Integration von Differentialgleichungen 𝑛-ter Ordnung, Z. Angew. Math. Mech. 28 (1948), 173–182 (German). MR 0026859, https://doi.org/10.1002/zamm.19480280603

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.50

Retrieve articles in all journals with MSC: 65.50


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1966-0187406-1
Article copyright: © Copyright 1966 American Mathematical Society